Generalized Dirac operators on Lorentzian manifolds and propagation of singularities. (English) Zbl 1235.53053

The author extends the results of N. Dencker [J. Funct. Anal. 46, 351–372 (1982; Zbl 0487.58028)]; on the propagation of singularities of a real principal type system for a generalized Dirac operator.
Contents include: An Introduction; The generalized Dirac operators on Lorentzian manifolds; Propagation of singularities; and References (four items).


53C27 Spin and Spin\({}^c\) geometry
53C50 Global differential geometry of Lorentz manifolds, manifolds with indefinite metrics


Zbl 0487.58028
Full Text: DOI arXiv EuDML Link


[1] N. DENCKER, On the propagation of singularities of systems of real principal type, J. Funct. Anal., 46, no. 3 (1982), pp. 351-372. · Zbl 0487.58028 · doi:10.1016/0022-1236(82)90051-9
[2] J. J. DUISTERMAAT - L. HOÈRMANDER, Fourier integral operators II, Acta Math., 128 (1972), pp. 183-269.
[3] L. HOÈRMANDER, The analysis of linear partial differential operators, vol. 1-4 (Springer-Verlag, 1983).
[4] K. KRATZERT, Singularity structure of the two point function of the free Dirac field on a globally hyperbolicspacetime. Annalen Phys., 9 (2000), pp. 475-498. · Zbl 0958.81050 · doi:10.1002/1521-3889(200006)9:6<475::AID-ANDP475>3.0.CO;2-S
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.